# SDR AALA202408203022

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 34,150 hours, 4,579 cycles
- Engine: GENX1B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Module
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT FUEL VALVE (AMBER LIGHT WITH CROSSOUT) SHOWING ON SYNOPTIC; AIRCRAFT DIVERTEDTO AND LANDED SAFELY AT ORD. MAINTENANCE MESSAGE 42-00668 (RDC-9) REMOTE DATA CONCENTRATORS FAILURE. REMOVED AND REPLACED RDC-9. OPERTIONAL CHECK GOOD. PER AMM 42-21-07.
